# SDR CALA2025021402329

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 120,518 hours, 12,552 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

OVEN 407 OVR HEAT AND  FIRE. PULLED CBS FIRE  IS OUT. OVEN 407 NEEDS TO BE PLACED ON NEF DEFERRAL , PULL (OPEN) AND SAFETY ASSOCIATED OVEN CIRCUIT BREAKER. AFTER INSPECTION NO SIGNS OF FIRE, NO SMELL , CB PULL AS PRECAUTIONARY. NOC      DESK: 777  NAME: DARRIN DATE: 11-FEB-25- MID GALLEY OVEN 407  - NEF 2520AV OVEN 407 PLACED ON NEF DEFERRAL PLACARD, C/B PULLED , OK TO CONTINUE.
